Differential and Integral Equations
Volume 5

A semigroup approach to the time dependent parabolic initial-boundary value problem

  • Alessandra Lunardi, Eugenio Sinestrari, and Wolf von Wahl

    Volume 5, 1992, pages 1275-1306

Pontryagin maximum principle for semilinear second order elliptic partial differential equations and variational inequalities with state constraints

Existence results for some nonlinear parabolic equations with nonregular data

  • Andrea Dall’Aglio and Luigi Orsina

    Volume 5, 1992, pages 1335-1354

Some remarks on Stein’s $L log L$ result

On the structure of separatrix-swept regions in singularly-perturbed Hamiltonian systems

  • Tasso J. Kaper and Stephen Wiggins

    Volume 5, 1992, pages 1363-1381

Semilinear evolution equations with singularities in ordered Banach spaces

  • Takasi Kusano and Shinnosuke Oharu

    Volume 5, 1992, pages 1383-1405

Bounded perturbations with multiple delays of forced harmonic oscillators at resonance

  • R. Kent Nagle and Mary E. Parrott

    Volume 5, 1992, pages 1407-1418

Periodic solutions of nonautonomous second order systems with superlinear terms

Resonance oscillations of wave equations

Nonlocal dispersive equations in weighted Sobolev spaces

Semilinear boundary value problems at resonance with general nonlinearities

  • Pavel Drabek and Francesco Nicolosi

    Volume 5, 1992, pages 339-355

Destabilization by output feedback

On pairs of positive solutions for a class of sub-superlinear elliptic problems

Some stability results for perturbed semilinear parabolic equations

A functional equation from cell kinetics

Maximum norm in one-dimensional hyperbolic problems

  • Ronald Grimmer and Eugenio Sinestrari

    Volume 5, 1992, pages 421-432

A generalized derivative for calm and stable functions

  • Philippe Michel and Jean-Paul Penot

    Volume 5, 1992, pages 433-454

Viability for upper semicontinuous differential inclusions without convexity

p-symmetries of two-dimensional p-f vector fields

On the equivalence of Green functions of second order elliptic equations in $\mathbb{R}^n$

Nontrivial solutions of nonlinear equations from simple eigenvalues and their stability

Convergence theorems for integrated semigroups

Optimal regularity, exact controllability and uniform stabilization of Schrödinger equations with Dirichlet control

Stability properties for solutions of general Euler-Lagrange systems

  • Giovanni Leoni, Maria Manfredini, and Patrizia Pucci

    Volume 5, 1992, pages 537-552

Remarks on the number of positive solutions for a class of nonlinear elliptic problems

A note on a semilinear elliptic problem

Identification of nonlinear terms in boundary value problems related to ordinary differential equations

On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities

  • Siegfried Carl and Seppo Heikkilä

    Volume 5, 1992, pages 581-589

On the solvability of $n$th order boundary value problems between two eigenvalues

  • Marcellino Gaudenzi and Fabio Zanolin

    Volume 5, 1992, pages 591-613

Perron’s method for monotone systems of second-order elliptic partial differential equations

Nodal solutions of semilinear elliptic equations with critical exponent

An existence theorem for a parabolic free boundary problem

  • Russell C. Thompson and Wolfgang L. Walter

    Volume 5, 1992, pages 43-54

Positive periodic solutions of Lotka-Volterra reaction-diffusion systems

Steady and evolution Stokes equations in a porous media [medium] with nonhomogeneous boundary data: a homogenization process

Positive solutions of elliptic nonpositone problems

  • W. Allegretto, P. Nistri, and P. Zecca

    Volume 5, 1992, pages 95-101

Regularization of partial collisions in the $N$-body problem

Regularity of pointwise boundary control systems

Qualitative behavior of the solutions of periodic first order scalar differential equations with weakly concave nonlinearity

Periodic bouncing for a forced linear spring with obstacle

Weak flow-invariance for nonconvex differential inclusions

On a steady state free boundary problem arising in combustion theory

A contraction semigroup generated by a pseudo-differential operator

Volterra integro-differential inequality and asymptotic criteria

  • T. Hara, R. Miyazaki, and T. Yoneyama

    Volume 5, 1992, pages 201-212

Poincaré-Bendixson theory for certain retarded functional-differential equations

Global existence for a thermodynamically consistent model of phase field type

On a hyperbolic equation of high order in a Banach space

Control of a plate equation with large memory

Behavior of directions of solutions of differential equations

Principal pairs of solutions of linear second order oscillatory differential equations

  • Árpád Elbert, František Neuman, and Jaromír Vosmanský

    Volume 5, 1992, pages 945-960

Some basic facts for a class of degenerate parabolic equations

Flat blow-up in one-dimensional semilinear heat equations

  • M. A. Herrero and J. J. L. Velázquez

    Volume 5, 1992, pages 973-997

Uniqueness for viscosity solutions of quasilinear elliptic equations in ${\bf R}^N$ without conditions at infinity

Qualitative behaviour of an epidemics model

Convex control problems for hereditary systems

Log-concavity of the principal eigenfunction of a linear periodic-parabolic eigenvalue problem

The concept of value in differential games of survival and viscosity solutions of Hamilton-Jacobi equations

On semilinear evolution equations with many Lyapunov functionals

Energy decay for Dirichlet problems in irregular domains with quadratic Hamiltonian

An example of a blow-up sequence for $-\Delta u = V(x) e^u$

Homoclinic orbits for a class of Hamiltonian systems

Uniform decay rates for the solutions to the Euler-Bernoulli plate equation with boundary feedback acting via bending moments

Regularity properties of the evolution operator for abstract linear parabolic equations

  • Paolo Acquistapace and Brunello Terreni

    Volume 5, 1992, pages 1151-1184

A model of wave propagation in a nonlinear superconducting dielectric

  • Hamid Bellout, Frederick Bloom, and Jindrich Necas

    Volume 5, 1992, pages 1185-1199

Nonlinear second-order elliptic equations with jump discontinuous coefficients. I. Quasilinear equations

Intermediate Schauder theory for second order parabolic equations. IV. Time irregularity and regularity

The blow-up behavior of the solution of an integrodifferential equation

On nonuniqueness of viscosity solutions

  • Michael G. Crandall and Zhong Dan Huan

    Volume 5, 1992, pages 1247-1265

On some conditions for existence of forced periodic oscillations

  • A. M. Krasnoselskii, M. A. Krasnoselskii, and J. Mawhin

    Volume 5, 1992, pages 1267-1273

A spectral theorem for reversible second order equations with periodic coefficients

On Huygens’ principle and perturbed elastic waves

  • R. Coimbra Charao and G. Perla Menzala

    Volume 5, 1992, pages 631-646

On nonlinear Volterra equations in Hilbert spaces

The monotonicity method and free vibrations of extensible beams

Degenerate semilinear parabolic equations

Almost-periodic attractors for a class of nonautonomous reaction-diffusion equations on $\mathbb{R}^N$. II. Codimension-one stable manifolds

The nonlinear Schrödinger limit and the initial layer of the Zakharov equations

Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation

  • L. A. Peletier and R. C. A. M. Van der Vorst

    Volume 5, 1992, pages 747-767

A probabilistic approach to Volterra equations in Banach spaces

Nonlinear scalar field equations

Forced secondary bifurcation in an elliptic boundary value problem

Convergence results for Hamilton-Jacobi-Bellman equations in variable domains

  • Martino Bardi and Caterina Sartori

    Volume 5, 1992, pages 805-816

A note on a continuation principle for compact perturbations of the identity

A representation formula for the solutions to operator Riccati equation

Smooth symmetry breaking bifurcation for functional-differential equations

Steady-state solutions of Maxwell’s equations over a three-dimensional conducting half space

  • D. S. Gilliam and J. R. Schulenberger

    Volume 5, 1992, pages 855-870

Differentiability of the optimal cost function in pointwise control

Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions

Global breaking of symmetry of positive solutions on two-dimensional annuli

A regularity theory for a more general class of quasilinear parabolic partial differential equations and variational inequalities